Volume 19, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The Hausdorff dimension of non-uniquely ergodic directions in $H(2)$ is almost everywhere $1/2$

Jayadev S Athreya and Jon Chaika

Geometry & Topology 19 (2015) 3537–3563
Abstract

We show that for almost every (with respect to Masur–Veech measure) translation surface ω (2), the set of angles θ [0,2π) such that eiθω has non-uniquely ergodic vertical foliation has Hausdorff dimension (and codimension) 1 2. We show this by proving that the Hausdorff codimension of the set of non-uniquely ergodic interval exchange transformations (IETs) in the Rauzy class of (4321) is also 1 2.

Keywords
interval exchange transformation, Hausdorff dimension, Rauzy induction
Mathematical Subject Classification 2010
Primary: 37E05, 37E35
References
Publication
Received: 14 September 2014
Revised: 13 January 2015
Accepted: 15 February 2015
Published: 6 January 2016
Proposed: Leonid Polterovich
Seconded: David Gabai, Yasha Eliashberg
Authors
Jayadev S Athreya
Department of Mathematics
University of Washington
Box 354350
Seattle, WA 98195-4350 USA
http://faculty.washington.edu/jathreya
Jon Chaika
Department of Mathematics
University of Utah
155 S 1400 E Room 233
Salt Lake City, UT 84112-0090
USA
http://www.math.utah.edu/~chaika